V. Barbu, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation: the irregular degenerate case. Probab. Theory Related Fields, pp.1-43, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00410248

V. Barbu, M. Röckner, and F. Russo, Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henry Poincaré
URL : https://hal.archives-ouvertes.fr/hal-01352670

M. T. Barlow and M. Yor, Semi-martingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times, Journal of Functional Analysis, vol.49, issue.2, pp.198-229, 1982.
DOI : 10.1016/0022-1236(82)90080-5

N. Belaribi, F. Cuvelier, and F. Russo, Probabilistic and deterministic algorithms for space multidimensional irregular porous media equation, Stochastic Partial Differential Equations: Analysis and Computations, vol.53, issue.1, pp.3-62, 2013.
DOI : 10.1007/s40072-013-0001-7

URL : https://hal.archives-ouvertes.fr/hal-00723821

N. Belaribi and F. Russo, Uniqueness for Fokker-Planck equations with measurable coefficients and applications to the fast diffusion equation, Electronic Journal of Probability, vol.17, issue.0, p.2012
DOI : 10.1214/EJP.v17-2349

S. Benachour, P. Chassaing, B. Roynette, and P. Vallois, Processus associés à l'équation des milieux poreux, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.23, issue.44, pp.793-832, 1996.

D. P. Bertsekas and S. E. Shreve, Stochastic optimal control The discrete time case, Mathematics in Science and Engineering, vol.139, 1978.

P. Blanchard, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation, The Annals of Probability, vol.38, issue.5, pp.1870-1900, 2010.
DOI : 10.1214/10-AOP526

URL : https://hal.archives-ouvertes.fr/hal-00279975

V. I. Bogachev, Measure theory, 2007.
DOI : 10.1007/978-3-540-34514-5

B. Jourdain and S. Méléard, Propagation of chaos and fluctuations for a moderate model with smooth initial data, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.34, issue.6, pp.727-766, 1998.
DOI : 10.1016/S0246-0203(99)80002-8

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.
DOI : 10.1007/978-1-4612-0949-2

A. L. Cavil, N. Oudjane, and F. Russo, Particle system algorithm and chaos propagation related to a non-conservative McKean type stochastic differential equations. To appear: Stochastics and Partial Differential Equations: Analysis and Computation, 2015.

L. Cavil, N. Oudjane, and F. Russo, Forward Feynman-Kac type representation for semilinear nonconservative partial differential equations, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01353757

H. P. Jr and . Mckean, Propagation of chaos for a class of non-linear parabolic equations, Stochastic Differential Equations (Lecture Series in Differential Equations, pp.41-57, 1967.

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales Cambridge Mathematical Library, Foundations, vol.1, 1994.
DOI : 10.1017/cbo9780511805141

D. W. Stroock and S. R. Varadhan, Multidimensional diffusion processes, Classics in Mathematics, 2006.
DOI : 10.1007/3-540-28999-2

A. Sznitman, Topics in propagation of chaos, École d'Été de Probabilités de Saint-Flour XIX?1989, pp.165-251, 1991.
DOI : 10.1070/SM1974v022n01ABEH001689

J. L. Vázquez, Smoothing and decay estimates for nonlinear diffusion equations, of Oxford Lecture Series in Mathematics and its Applications, 2006.
DOI : 10.1093/acprof:oso/9780199202973.001.0001

J. Vázquez, The porous medium equation. Oxford Mathematical Monographs, 2007.

C. Villani, Optimal transport, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2009.
DOI : 10.1007/978-3-540-71050-9

URL : https://hal.archives-ouvertes.fr/hal-00974787